# SDR P5CA9600292

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Eng Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BRACKET AND DAMAGED PIN AREA AT NR 1 INBOARD COWLING LOWER INSIDE CORNER AT ALIGN PIN.  REPAIRED CRACKED ANGLE IAW SRM 51-40-04.
